Could I be pregnant because I was taking antibiotics while on pills

Patient

Q: I am on the pill( yazmin) back to back for 3 months and am in the middle of my second month but have been an antiboctics for about a month due to a chest infection i have been feeling sick tired and today i have had mild cramping and i noticed a tiny bit of bloody mucus dicharge when i used the bathroom awhile ago could i be pregnant?

Doctor

A:   There is no increased risk of pregnancy if you have been taking antibiotics like amoxicillin, erythromycin, doxycycline while taking the pill. however, you may want to do a urine pregnancy test just to be sure.

Related Q&A

Q: My girlfriend threw up her 2nd to last active birth control pill about an hour after she took it. She took her one th...

Q: My girlfriend and I had a condom break over the weekend. She had been taking birth control for about 6 days. Is plan ...

Q: The pill I'm currently on is Micronor which is norethisterone based, and last week my period was due on and so my doc...

Q: I missed my birth control pill on Monday. I took it with my regular pill on Tuesday. I had sex Tuesday night and my b...

Q: Four weeks ago I was supposed to get my period but instead I decided to take my birth control pack a week early. I ha...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews